# SDR DALA2016121809957

- Difficulty date: December 17, 2016
- Submitted: December 19, 2016
- Operation: Air carrier
- Aircraft: N328NW
- Make and model: Airbus A320-211
- Aircraft serial: 298
- Aircraft time: 74,462 hours, 34,130 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Frame 81
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON UPPER SKIN AT FRAME 81+13 BETWEEN STRINGERS 1 AND 2R , PERFORMED A PERMANENT REPAIR IAW SRM 53-51-11 PARAGRAPH 5.B FIGURE 203.
